# SDR SWAA2025102719390

- Difficulty date: September 30, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 69,326 hours, 41,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT CORNER THRESHOLD IS CRACKED.   REPAIRED FORWARD CARGO BAY AFT CORNER THRESHOLD IAW SRM 53-30-15-2R-1.
